# SDR C8GA20010006

- Difficulty date: April 12, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N308AS
- Make and model: Boeing 727227
- Aircraft serial: 22002
- Aircraft time: 43,005 hours, 29,142 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bearing
- Part number: BACB10B131
- Condition: Loose
- Location: Window
- Part time: 43,005 hours, 29,142 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT EB941 FROM MSY TO MCI.  AFTER TAKEOFF, CREW HEARD A LOUD SQUEAL FROM THE R2 WINDOW.  AIRCRAFT RETURNED TO MSY AND LANDED WITHOUT INCIDENT.  FOUND THE R2 WINDOW AFT TRACK LOWER ROLLER BEARING LOOSE.  RESECURED BEARING.  OPS AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
